MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PK,RADIOLOGY-PORTSMOUTH

MEDLINE INDUSTRIES, LP MEDLINE; PK,RADIOLOGY-PORTSMOUTH
Catalog Number DYNJ44087B
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on (b)(6) 2026, during a diagnostic angiogram, the doctor used a 10 cc syringe to draw back blood into a contrast-filled syringe and then pushed forward as part of the standard process, and the 10 cc syringes cracked under normal pressure, causing a considerable amount of bloodborne pathogens to splatter staff and equipment.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility on (b)(6) 2026, during a diagnostic angiogram, the doctor used a 10 cc syringe to draw back blood into a contrast-filled syringe and then pushed forward as part of the standard process, and the 10 cc syringes cracked under normal pressure, causing a considerable amount of bloodborne pathogens to splatter staff and equipment.

Brand Name
MEDLINE
Common Device Name
PK,RADIOLOGY-PORTSMOUTH
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key24433668
Report Number1423395-2026-00027
Device Sequence Number16009418
Product Code OEZ
UDI-Device Identifier10195327346584
UDI-Public10195327346584
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ44087B
Device Lot Number25IBS887
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown